Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

3 year old child, having diarrhoea, followed by hard green stools, constipation, no control over bowels. Causes and treatment?

Hi my 3 year old was ill about a month ago and had really bad diarrhoea. Since then she was really good with her potty training. But now the last week she is having an accident everyday, its hard and green poo and she complains it hurts. She does know when she needs to go but when i take her to the toilet she then says she doesnt need to go and then 5 minutes later she ll have an accident. It s terrible trying to get an appointment at my doctors what can i do and should i get her to the doctors?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Your child has constipation.
As it hurts him he avoid to go for it.
You should give leafy vegetables & liquids in diet to make it loose.
If this will not work you should consult your doctor he will prescribe you medicines.
Have a nice day.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor